# SDR CALA2023101703103

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 44,719 hours, 23,905 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Clamp
- Part number: Q4559XPE0000409Y
- Condition: Missing
- Location: Rt Wing Inbd
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 2 RT RETRACT LANDING LIGHTBRETENTION AND BULB DEPARTED ACFT SEE LOG ITEM 6039852 RPL RING AND BULB SEE LOG PAGE 6039852. LENS ON RT LANDING LIGHTMISSING RH LANDING LIGHT. RIGHT LANDING LIGHT ASSY CLAMP IS MISSING AS WELL AS BULB REQUESTING CDL 33G, HIGH SPEED TAPE IS APPLIED OVER OPENING CREATED BY MISSING LANDING LIGHT LAMP. CDL 33G LANDING LIGHT WIRES DAMAGED, UNABLE TO USE CDL RE-TERMINATED WIRE FOR RIGHT LANDING LIGHT AND INSTALLED NEW BULB, SEAL AND RETAINER. OPS CHECK OF RIGHT LANDING LIGHT GOOD AT THIS TIME REF AM 33-42-11.
